# SDR SWAA991855

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin.
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CABIN EMERGENCY EXIT LIGHT LOSSE.  TIGHTENED LOWER SCREWS PER MM.
